Approximation of ˉω -integrals of continuous functions defined on the real axis by Fourier operators
Abstract
We obtain asymptotic formulas for the deviations of Fourier operators on the classes of continuous functions Cψ∞ and ˆCˉψHω in the uniform metric. We also establish asymptotic laws of decrease of functionals characterizing the problem of the simultaneous approximation of ˉψ-integrals of continuous functions by Fourier operators in the uniform metric.Downloads
Published
25.05.2004
Issue
Section
Research articles
How to Cite
Sokolenko, I. V. “Approximation of ˉω -Integrals of Continuous Functions Defined on the Real Axis by Fourier Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 5, May 2004, pp. 663-76, https://umj.imath.kiev.ua/index.php/umj/article/view/3786.